Alert archive / Wisconsin / High Wind Watches in 2005
High Wind Watch 1, NWS Green Bay, WI
NWS Green Bay, WI issued this high wind watch at Nov 7, 2005, 2:53 PM CST for Door County, Wisconsin. It took effect at Nov 9, 2005, 8:00 AM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2005, 2:53 PM CST (20:53 UTC)
- In effect from
- Nov 9, 2005, 8:00 AM CST
- Expired
- Nov 10, 2005, 12:00 AM CST
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
County Door County, WI
The radar
The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRB 072053 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 253 PM CST MON NOV 7 2005 ...STRONG WINDS POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT... .A STRONG STORM SYSTEM WILL TRACK EAST ACROSS LAKE SUPERIOR WEDNESDAY. THE STORM WILL GENERATE STRONG WEST TO NORTHWEST WINDS ACROSS THE AREA. THE STRONG WINDS WILL CONTINUE INTO WEDNESDAY EVENING BEFORE DIMINISHING. WIZ022-080500- /O.NEW.KGRB.HW.A.0001.051109T1400Z-051110T0600Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 253 PM CST MON NOV 7 2005 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS TO AROUND 60 MPH ARE POSSIBLE. BE SURE TO MONITOR LATER FORECASTS ON THIS POTENTIALLY DANGEROUS WEATHER SITUATION. $$ JS
8 follow-up statements
000 WWUS73 KGRB 080446 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1046 PM CST MON NOV 7 2005 ...STRONG WINDS POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT... .A STRONG STORM SYSTEM WILL TRACK EAST ACROSS LAKE SUPERIOR WEDNESDAY. THE STORM WILL GENERATE STRONG WEST TO NORTHWEST WINDS ACROSS THE AREA. THE STRONG WINDS WILL CONTINUE INTO WEDNESDAY EVENING BEFORE DIMINISHING. WIZ022-081300- /O.CON.KGRB.HW.A.0001.051109T1400Z-051110T0600Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 1046 PM CST MON NOV 7 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS TO AROUND 60 MPH ARE POSSIBLE. BE SURE TO MONITOR LATER FORECASTS ON THIS POTENTIALLY DANGEROUS WEATHER SITUATION. $$
000 WWUS73 KGRB 081039 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 439 AM CST TUE NOV 8 2005 ...STRONG WINDS POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT... .A STRONG STORM SYSTEM WILL TRACK EAST ACROSS NORTHERN LAKE SUPERIOR ON WEDNESDAY. THE STORM WILL GENERATE STRONG WEST TO NORTHWEST WINDS ACROSS THE AREA. THE STRONG WINDS WILL CONTINUE INTO WEDNESDAY EVENING BEFORE DIMINISHING. WIZ022-081845- /O.CON.KGRB.HW.A.0001.051109T1400Z-051110T0600Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 439 AM CST TUE NOV 8 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A HIGH WIND WATCH MEANS THAT THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS TO AROUND 60 MPH ARE POSSIBLE...ESPECIALLY ACROSS THE NORTHWEST PART OF DOOR COUNTY. WINDS THIS STRONG COULD CAUSE TREE DAMAGE...AND WOULD MAKE TRAVEL DANGEROUS FOR HIGH PROFILE VEHICLES. BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION ON THIS POTENTIALLY DANGEROUS WEATHER SITUATION. $$ KIECKBUSCH/KURIMSKI
000 WWUS73 KGRB 081731 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1131 AM CST TUE NOV 8 2005 ...STRONG WINDS POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT... .A STRONG STORM SYSTEM WILL TRACK EAST ACROSS NORTHERN LAKE SUPERIOR ON WEDNESDAY. THE STORM WILL GENERATE STRONG WEST TO NORTHWEST WINDS ACROSS THE AREA. THE STRONG WINDS WILL CONTINUE INTO WEDNESDAY NIGHT. WIZ022-082245- /O.CON.KGRB.HW.A.0001.051109T1400Z-051110T0600Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 1131 AM CST TUE NOV 8 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A HIGH WIND WATCH MEANS THAT THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS TO AROUND 60 MPH ARE POSSIBLE...ESPECIALLY ACROSS THE NORTHWEST PART OF DOOR COUNTY. WINDS THIS STRONG COULD CAUSE TREE DAMAGE...AND WOULD MAKE TRAVEL DANGEROUS FOR HIGH PROFILE VEHICLES. IF METEOROLOGICAL CONDITIONS CONTINUE EVOLVE AS EXPECTED...THIS WATCH WILL BE UPGRADED TO A WARNING LATER THIS AFTERNOON. BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION ON THIS POTENTIALLY DANGEROUS WEATHER SITUATION. $$ JS/AK
000 WWUS73 KGRB 082121 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 321 PM CST TUE NOV 8 2005 ...VERY STRONG WINDS EXPECTED WEDNESDAY INTO WEDNESDAY NIGHT... .AN INTENSE STORM SYSTEM IS FORECAST TO TRACK EAST ACROSS NORTHERN LAKE SUPERIOR ON WEDNESDAY. THE STORM WILL GENERATE VERY STRONG WEST TO NORTHWEST WINDS WITH WIND GUSTS REACHING 45 MPH OVER INLAND AREAS...AND 55 TO 60 MPH OVER DOOR COUNTY. THE STRONG WINDS ARE EXPECTED TO CONTINUE INTO WEDNESDAY NIGHT ACROSS EASTERN WISCONSIN. WIZ022-090430- /O.UPG.KGRB.HW.A.0001.051109T1400Z-051110T0600Z/ /O.NEW.KGRB.HW.W.0001.051109T1200Z-051110T0600Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 321 PM CST TUE NOV 8 2005 ...HIGH WIND WARNING IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT. VERY STRONG WEST TO NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE OVER DOOR COUNTY WEDNESDAY INTO WEDNESDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WINDS OF THIS MAGNITUDE WILL MAKE DRIVING VERY DIFFICULT. MOTORISTS ARE URGED TO USE EXTRA CAUTION. $$ WIZ013-021-038>040-048>050-073-074-090430- /O.NEW.KGRB.WI.Y.0003.051109T1200Z-051110T0600Z/ NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE-BROWN-KEWAUNEE- WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 321 PM CST TUE NOV 8 2005 ...WIND ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT. STRONG WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT. A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WIZ005-010>012-018>020-030-031-035>037-045-090430- /O.NEW.KGRB.WI.Y.0003.051109T1200Z-051110T0000Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 321 PM CST TUE NOV 8 2005 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY. STRONG WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE ON WEDNESDAY. A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ APK
000 WWUS73 KGRB 090406 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1006 PM CST TUE NOV 8 2005 ...VERY STRONG WINDS EXPECTED WEDNESDAY INTO WEDNESDAY NIGHT... .AN INTENSE STORM SYSTEM IS FORECAST TO TRACK EAST ACROSS NORTHERN LAKE SUPERIOR ON WEDNESDAY. THE STORM WILL GENERATE VERY STRONG WEST TO NORTHWEST WINDS WITH WIND GUSTS REACHING 45 MPH OVER INLAND AREAS...AND 55 TO 60 MPH OVER DOOR COUNTY. THE STRONG WINDS ARE EXPECTED TO CONTINUE INTO WEDNESDAY NIGHT ACROSS EASTERN WISCONSIN. WIZ022-091215- /O.CON.KGRB.HW.W.0001.051109T1200Z-051110T0600Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 1006 PM CST TUE NOV 8 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT... VERY STRONG WEST TO NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE OVER DOOR COUNTY WEDNESDAY INTO WEDNESDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WINDS OF THIS MAGNITUDE WILL MAKE DRIVING VERY DIFFICULT. MOTORISTS ARE URGED TO USE EXTRA CAUTION. $$ WIZ013-021-038>040-048>050-073-074-091215- /O.CON.KGRB.WI.Y.0003.051109T1200Z-051110T0600Z/ NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE-BROWN-KEWAUNEE- WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1006 PM CST TUE NOV 8 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT... STRONG WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT. A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WIZ005-010>012-018>020-030-031-035>037-045-091215- /O.CON.KGRB.WI.Y.0003.051109T1200Z-051110T0000Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 1006 PM CST TUE NOV 8 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY... STRONG WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE ON WEDNESDAY. A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGRB 091103 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 503 AM CST WED NOV 9 2005 ...VERY STRONG WINDS EXPECTED TODAY INTO TONIGHT... .AN INTENSE STORM SYSTEM WILL TRACK EAST ACROSS NORTHERN LAKE SUPERIOR TODAY. THE STORM WILL GENERATE VERY STRONG WEST TO NORTHWEST WINDS...WITH GUSTS REACHING 50 MPH OVER INLAND AREAS...AND 60 MPH OVER DOOR COUNTY. THE STRONG WINDS ARE EXPECTED TO CONTINUE INTO TONIGHT ACROSS EASTERN WISCONSIN. WIZ022-091915- /O.CON.KGRB.HW.W.0001.051109T1200Z-051110T0600Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 503 AM CST WED NOV 9 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. WEST WINDS WILL INCREASE TO 30 TO 40 MPH...WITH GUSTS TO AROUND 60 MPH. THE WINDS WILL TURN NORTHWEST THIS EVENING...WITH GUSTS TO 60 MPH CONTINUING IN THE NORTHWEST PART OF THE COUNTY UNTIL AROUND MIDNIGHT. THE WINDS WILL GRADUALLY DECREASE OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN BE EXPECTED. WINDS OF THIS MAGNITUDE WILL MAKE DRIVING VERY DIFFICULT...AND MAY CAUSE MINOR PROPERTY DAMAGE. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...ARE URGED TO USE EXTRA CAUTION. $$ WIZ013-021-038>040-048>050-073-074-091915- /O.CON.KGRB.WI.Y.0003.051109T1200Z-051110T0600Z/ NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE-BROWN-KEWAUNEE- WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 503 AM CST WED NOV 9 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. WEST WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS OVER 50 MPH AT TIMES THROUGH THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD USE EXTRA CAUTION. $$ WIZ005-010>012-018>020-030-031-035>037-045-091915- /O.CON.KGRB.WI.Y.0003.051109T1200Z-051110T0000Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 503 AM CST WED NOV 9 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WEST WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS OVER 50 MPH AT TIMES THROUGH THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD USE EXTRA CAUTION. $$ KIECKBUSCH
000 WWUS73 KGRB 091803 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1203 PM CST WED NOV 9 2005 ...VERY STRONG WINDS WILL CONTINUE... .AN INTENSE STORM NORTH OF LAKE SUPERIOR WILL MOVE SLOWLY EAST AND CONTINUE TO PRODUCE VERY STRONG WEST TO NORTHWEST WINDS TODAY. GUSTS REACHING 50 TO 60 MPH ARE POSSIBLE. THE STRONG WINDS ARE EXPECTED TO CONTINUE INTO TONIGHT ACROSS EASTERN WISCONSIN. WIZ022-100215- /O.CON.KGRB.HW.W.0001.000000T0000Z-051110T0600Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 1203 PM CST WED NOV 9 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH WILL CONTINUE THROUGH THE EVENING HOURS. THE WINDS WILL GRADUALLY DECREASE OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN BE EXPECTED. WINDS OF THIS MAGNITUDE WILL MAKE DRIVING VERY DIFFICULT...AND MAY CAUSE MINOR PROPERTY DAMAGE. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES... ARE URGED TO USE EXTRA CAUTION. $$ WIZ013-021-038>040-048>050-073-074-100215- /O.CON.KGRB.WI.Y.0003.000000T0000Z-051110T0600Z/ NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE-BROWN-KEWAUNEE- WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1203 PM CST WED NOV 9 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. WEST WINDS AT 25 TO 35 MPH...WITH A FEW GUSTS TO 50 MPH WILL CONTINUE THROUGH THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD USE EXTRA CAUTION. $$ WIZ005-010>012-018>020-030-031-035>037-045-100000- /O.CON.KGRB.WI.Y.0003.000000T0000Z-051110T0000Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 1203 PM CST WED NOV 9 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH...WITH SOME GUSTS TO 50 MPH WILL CONTINUE THROUGH THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD USE EXTRA CAUTION. $$
000 WWUS73 KGRB 092153 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 353 PM CST WED NOV 9 2005 ...STRONG WINDS WILL CONTINUE... .A STORM SYSTEM NORTHEAST OF LAKE SUPERIOR WILL GRADUALLY LOOSEN ITS GRIP ON THE AREA LATER TONIGHT. UNTIL THEN...IT WILL CONTINUE TO PRODUCE STRONG WEST TO NORTHWEST WINDS. THE STRONG WINDS WILL BEGIN TO DIMINISH IN CENTRAL AND NORTHCENTRAL WISCONSIN EARLY THIS EVENING...WITH STRONG WINDS CONTINUING UNTIL MIDNIGHT FURTHER EAST. WIZ022-100600- /O.CON.KGRB.HW.W.0001.000000T0000Z-051110T0600Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 353 PM CST WED NOV 9 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... WEST TO NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH WILL CONTINUE THROUGH THE EVENING HOURS. THE WINDS WILL GRADUALLY DECREASE OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN BE EXPECTED. WINDS OF THIS MAGNITUDE WILL MAKE DRIVING VERY DIFFICULT...AND MAY CAUSE MINOR PROPERTY DAMAGE. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES... ARE URGED TO USE EXTRA CAUTION. $$ WIZ013-021-038>040-048>050-073-074-100600- /O.CON.KGRB.WI.Y.0003.000000T0000Z-051110T0600Z/ NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE-BROWN-KEWAUNEE- WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 353 PM CST WED NOV 9 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... WEST WINDS AT 25 TO 35 MPH...WITH A FEW GUSTS TO 50 MPH WILL CONTINUE THROUGH THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD USE EXTRA CAUTION. $$ WIZ005-010>012-018>020-030-031-035>037-045-100000- /O.CON.KGRB.WI.Y.0003.000000T0000Z-051110T0000Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 353 PM CST WED NOV 9 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... WEST WINDS OF 25 TO 35 MPH...WITH SOME GUSTS TO 50 MPH WILL CONTINUE THROUGH THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this high wind watch went out at Nov 7, 2:45 PM CST, 8 minutes earlier.
Area forecast discussion, Nov 7, 2:45 PM CST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CST MON NOV 7 2005 .SYNOPSIS...UPR PATTERN ACRS NOAM EXPECTED TO BECOME SPLIT DURING THE WK...THEN LIKELY WL CONSOLIDATE SOME DURING THE WEEKEND. MAIN PCPN CHC WL OCCUR MID-WK AS STG NRN STREAM SYSTEM TRACKS N OF THE AREA. ANOTHER CHC OF PCPN WL OCCUR DURING THE UPCOMING WEEKEND AS PORTION OF SRN STREAM TROF PHASES WITH THE NRN STREAM ACRS THE CENTRAL PART OF THE COUNTRY. TEMPS SHOULD AVERAGE ABV NORMAL...WITH A BRIEF COOL DOWN MID-WK AS THE UPR FLOW TEMPORARILY TILTS NW BEHIND THE DEPARTING NRN STREAM SYSTEM. .SHORT TERM...TNGT AND TUE. MAIN FCST CONCERN WL BE TEMPS/PATCHY FOG TNGT AND THEN SML PCPN CHCS TUE AFTERNOON. THE 19Z MSAS SFC ANALYSIS SHOWED ONE AREA OF WEAK LOW PRES JUST NORTH OF INL...A SECOND WEAK LOW PRES OVR CNTRL WI AND A THIRD AREA OF WEAK LOW PRES OVR THE CNTRL PLAINS. WEAK SFC TROFS CONNECT THE LOWS WITH A WND SHIFT TO THE W-NW BEHIND THE TROFS. VSBL SATL IMAGERY INDICATED THAT THE BAND OF MID CLDS/SPRINKLES HAD SHIFTED TO OUR EAST WITH CLEARING BACK INTO THE THE UPR MIDWEST. A WEAK HI PRES SYSTEM WL NOSE INTO THE WRN GREAT LKS RGN TNGT PROVIDING FOR LGT WNDS AND COOL TEMPS. TIME SECTIONS INDICATE PLENTY OF MID/HI CLDS TO RE-ASSERT ITSELF LTR TNGT...SO AFTER SOME BRIEF CLEARING THIS EVENING...LOOK FOR CLDS TO BE ON THE INCREASE TOWARD DAYBREAK. ANTICIPATE ANOTHER ROUND OF PATCHY LGT FOG LATE TNGT DUE TO THE LGT WNDS AND RECENT RAINFALL. CURRENT FCST FOR MIN TEMPS LOOK GOOD WITH LWR-MID 30S NORTH...MID-UPR 30S SOUTH WITH AROUND 40 NR THE LAKE. ATTN TURNS TO OUR NORTH AND WEST ON TUE WHERE A NEW SYSTEM WL BE ORGANIZING OVR THE NRN PLAINS. AS THIS SYSTEM STARTS TO INTENSIFY... INCREASING SW WNDS AT 8H WL OVERRUN A DEVELOPING WRMFNT STRETCHED ACROSS NRN SECTIONS OF IA AND IL. ISEN LIFT WL BE ON THE INCREASE THRU THE DAY WITH THE NAM SHOWING UP TO 7 MICROBARS/SEC OF UPGLIDE ON THE 300K ISEN SFC OVR NRN WI BY 00Z WED. THIS RAISES CONCERN FOR PSBL LGT PCPN TO DVLP ANYWHERE OVR THE FCST AREA TUE AFTERNOON. MAIN PBLM FOR PCPN DEVELOPMENT IS THAT TIME SECTIONS INDICATE A DRY LYR OF AIR BETWEEN 700 AND 900 MB. THIS COULD VERY WELL BE A SITN SIMILAR TO TDA WHERE ONLY ISLTD SPRINKLES CAN REACH THE GROUND. DECIDED TO KEEP FCST DRY AS ANY SPRINKLES WOULD NOT BE WIDESPREAD ENUF TO MENTION IN ZNS. .LONG TERM...TUE NGT THROUGH MON. STG FORCING WL SWEEP QUICKLY EWD ACRS THE AREA TUE NGT. MID-LVL LAPSE RATES PROGGED TO BE QUITE STEEP. PREV FCST INTRODUCED THE CHC OF THUNDER TUE NGT...AND GIVEN THE STRENGTH OF THE DYNAMICS HIT THE CHC OF THUNDER HARDER. UPDATED SWODY2 INDICATED A SLGT RISK OF SVR ACRS THE SRN 1/2 OF THE FCST AREA. CONCERN WL QUICKLY SWITCH TO THE POTENTIAL FOR STG WINDS STARTING LATE TUE NGT IN THE W AND THEN ACRS THE AREA WED. WL LIKELY NEED A WIND ADVISORY FOR WED...AND COULD REACH HIGH WIND WARNING CRITERIA ACROSS THE DOOR WHERE DESTABILIZATION OF THE COLD AIR FLOWING ACROSS THE BAY WL HELP MIX STRONG WINDS DOWN TO THE SFC. WL ISSUE A HIGH WIND WATCH FOR THE DOOR. QUIETER WX WL RETURN FOR THE LATTER PART OF THE WORK WK...WITH TEMPS REBOUNDING AS TROF PULLS OFF TO THE E AND UPR HEIGHTS RISE. MODELS NOT IN GOOD AGREEMENT ON THE DETAILS DURING THE UPCOMING WEEKEND...AS TIMING OF PCPN CHCS WL DEPEND ON HOW MUCH/HOW QUICKLY THE SRN STREAM TROF PHASES BACK WITH THE NRN STREAM. WENT WITH CHC ON SAT NGT AS THAT SEEMED THE TIME PERIOD MOST LIKELY TO GET PCPN. && .GRB WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH WEDNESDAY INTO WEDNESDAY NIGHT WIZ022- && KALLAS/SKOWRONSKI WEATHER.GOV/GREENBAY
Hazardous weather outlook, Nov 7, 4:30 AM CST, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 430 AM CST MON NOV 7 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 430 AM CST MON NOV 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG LOW PRESSURE SYSTEM WILL BRING SOME ISOLATED THUNDERSTORMS TO THE AREA TUESDAY EVENING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LMZ521-522-541>543-564-081030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 430 AM CST MON NOV 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A STRONG LOW PRESSURE SYSTEM WILL BRING SOME ISOLATED THUNDERSTORMS TO THE AREA TUESDAY EVENING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. AS THE SYSTEM EXITS THE REGION GUSTY NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING. TDH/KURIMSKI WEATHER.GOV/GREENBAY
Nearby
High Wind Watches in Wisconsin, 2005Every high wind watch in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.